MathSciNet Relay Station
MathSciNet bibliographic data
MR2002633 62H30 (62J05 68T05)
Kim, Hyunjoong; Loh, Wei-Yin Classification trees with bivariate linear discriminant node models. J. Comput. Graph. Statist. 12 (2003), no. 3, 512–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement